| Catalog Number |
6720-0435 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Inflammation (1932); Injury (2348); Reaction (2414)
| Date of Event |
03/21/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The information in this report was provided by stryker orthopaedics legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.
Event or Problem Description
It was reported by the attorney that plaintiff underwent a right total hip arthroplasty on (b)(6) 2015 and had to undergo revision surgery on (b)(6) 2017 due to alleged altr.